Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Proceedings of the Northwestern Homotopy Theory Conference

About this Title

Haynes R. Miller and Stewart B. Priddy, Editors

Publication: Contemporary Mathematics
Publication Year: 1983; Volume 19
ISBNs: 978-0-8218-5020-6 (print); 978-0-8218-7605-3 (online)
MathSciNet review: 711037

PDF View full volume as PDF

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter